MAUDE Adverse Event Report: SAMSUNG MEDISON CO., LTD. RS80A DIAGNOSTIC ULTRASOUND SYSTEM; DIAGNOSTIC ULTRASOUND SYSTEM AND ACCESSORIES

SAMSUNG MEDISON CO., LTD. RS80A DIAGNOSTIC ULTRASOUND SYSTEM; DIAGNOSTIC ULTRASOUND SYSTEM AND ACCESSORIES
Model Number RS80A
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Codes No Information (3190); Missing Value Reason (3192)
Date of Event 01/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A software patch is in development to display the correct highest value.This error only occurs when the the blood flow velocity of reverse direction is measured with the setting value changed from "proximal" to "highest" in the ica / cca ratio option as the default value.The user can recognize whether the highest value is erroneous through the report in which the detailed measurement value is described.The software patch v3.00.05 will resolve this issue and address the concern with the absolute value used in the algorithm.There was no harm to the patient as a result of this issue.
 
Event or Problem Description
Software issue detected by applications specialist on a rs80a prestige system running software version 3.00.03.When the blood flow velocity of reverse direction is measured with the setting value changed from "proximal" to "highest" in the ica / cca ratio option as the default value, non-highest value is displayed as "highest psv/edv".The issue pertains to carotid exams where the rs80a software is not displaying the absolute value.

Brand Name
RS80A DIAGNOSTIC ULTRASOUND SYSTEM
Common Device Name
DIAGNOSTIC ULTRASOUND SYSTEM AND ACCESSORIES
Manufacturer (Section D)
SAMSUNG MEDISON CO., LTD.
3366, hanseo-ro, nam-myeon
hongcheon-gun gangweondo 250-8 74
KS  250-874
MDR Report Key6354949
Report Number3004938766-2017-00003
Device Sequence Number13597814
Product Code IYN
UDI-Device Identifier08806167760045
UDI-Public08806167760045
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2017
Report Date (Section F) 02/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberRS80A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/24/2017
Device Age1 MO
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer02/14/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA02/23/2017